ITEM METADATA RECORD
Title: The quadratic Arnoldi method for the solution of the quadratic eigenvalue problem
Authors: Meerbergen, Karl # ×
Issue Date: 2008
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:30 issue:4 pages:1463-1482
Abstract: We present the Q-Arnoldi algorithm, which is an Arnoldi algorithm for the
solution of the quadratic eigenvalue problem
that exploits the structure of the linearized problem.
This allows us to reduce the memory requirements by about a half.
We compare the Arnoldi and Q-Arnoldi
algorithms by a theoretical analysis and numerical examples.
We study the application of the algorithm on the solution of the quadratic
eigenvalue problem, and explain how we can keep the structure of the Schur
vectors in the linearization.
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
SML001463.pdf Published 252KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science